RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 10  


Ordinary Differential Equations
The stability of linear systems with aftereffect. III
N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov
1659
The pseudonormal form of matrices
È. I. Grudo
1669
Quasiperiodic solutions of differential systems with linear independence over $\mathbf Q$ of the frequency bases of the solution and the right-hand side
A. K. Demenchuk
1673
Integral estimates for ordinary differential equations and their application to nonsmooth problems of optimal control
N. G. Dokuchaev
1679
On the controllability set of a linear almost periodic system
A. G. Ivanov, E. L. Tonkov
1692
A third-order equation with a special particular integral
A. V. Kozulin
1699
Classes of equivalent states of linear autonomous functional-differential equations
A. V. Metel'skii
1703
The behavior of spectra of systems with slowly changing coefficients under small random perturbations
Nguyen Dinh Cong
1712
Movable singularities of a cyclic system of differential equations
A. I. Yablonskii, Yu. N. Chertoritskii
1720

Partial Differential Equations
Solvability of a problem on the evolution of a turbulent spot in a homogeneous fluid on a small time interval
V. N. Grebenev
1725
Classification and reduction to canonical form of third-order partial differential equations
T. D. Dzhuraev, Ya. Popelek
1734
On the compactness of integral operators in weighted spaces
P. A. Zharov
1745
Boundary value problems for operator-differential equations with a variable domain of the operator coefficients
F. E. Lomovtsev, N. J. Yurchuk
1754
Justification of the computation of the peaking time in problems with nonsmooth solutions
A. S. Makarenko
1766
An inverse problem for an equation of hyperbolic type in a Hilbert space
D. G. Orlovskii
1771
Distribution of the spectrum and the convergence of spectral expansions for an operator of Schrödinger type
A. M. Minkin, L. A. Shuster
1778
A free boundary problem for a second-order equation of parabolic type
Ya. V. Radyno, Dinh Phu Bong
1789
Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation
A. F. Tedeev
1795
Discrete spectrum of the Sturm–Liouville operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution
A. F. Ulitko, A. G. Kiselevskii, L. Shorfi
1807

Short Communications
Differential systems with common trajectories
V. V. Amel'kin
1813
Ion-acoustic waves in a nonmagnetized plasma
G. Artykov, M. B. Orazov
1814
Исследование сходимости неявной разностной схемы решения задачи о численном моделировании термоконвективных процессов внутри цилиндрического сосуда
P. A. Vakulchik, A. N. Rashid
1817
Particular integrals of total differential systems
V. N. Gorbuzov, V. Yu. Tyshchenko
1819
On the inversion of theorems of Lyapunov's second method for systems of functional-differential equations
P. S. Gromova
1823
A boundary value problem for a linear loaded parabolic equation with nonlocal boundary conditions
M. T. Dzhenaliev (Jenaliyev)
1825
Nonlinear parametric resonance in a singularly perturbed telegraph equation
Yu. S. Kolesov
1828
On the spectrum of a pencil of compact operators
P. L. Krupkin
1829
Regularization of ill-posed monotone variational inequalities on approximately given sets
O. A. Liskovets
1830
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019